Show simple item record

dc.contributor.authorShi, Junping ( Orcid Icon 0000-0003-2521-9378 )
dc.contributor.authorYao, Miaoxin ( )
dc.identifier.citationShi, J., & Yao, M. (2005). Positive solutions for elliptic equations with singular nonlinearity. Electronic Journal of Differential Equations, 2005(04), pp. 1-11.en_US

We study an elliptic boundary-value problem with singular non-linearity via the method of monotone iteration scheme:

-∆u(x) = ƒ(x, u(x)), x ∈ Ω,
u(x) = ϕ(x), x ∈ ∂Ω,

Where ∆ is the Laplacian operator, Ω is a bounded domain in ℝN, N ≥ 2, ϕ ≥ 0 may take the value 0 on ∂Ω, and ƒ(x, s) is possibly singular near s = 0. We prove the existence and the uniqueness of positive solutions under a set of hypotheses that do not make neither monotonicity nor strict positivity assumption on ƒ(x, s), which improvements of some previous results.

dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectSingular nonlineararityen_US
dc.subjectElliptic equationen_US
dc.subjectPositive solutionsen_US
dc.subjectMonotonic iterationen_US
dc.titlePositive solutions for elliptic equations with singular nonlinearityen_US
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.



This item appears in the following Collection(s)

Show simple item record